# SDR GTIA040241

- Difficulty date: March 21, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50078981
- Part serial: JUN890418
- Condition: Worn
- Location: Nr 1 Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ACY - FLT 1296 - AT SLOW SPEEDS BRAKING IS VERY ROUGH VIBRATION CHALTER.  FOUND NR 1 MAIN GEAR WHEEL BRAKES WORN BEYOND LIMITS.  REMOVED AND REPLACED MAIN GEAR WHEEL BRAKES NR 1.  LEAK CHECKED NORMAL.  (M)
